# SDR ABX9701265

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Comp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE FLOOR PANEL AT STA 218 BETWEEN SEAT TRACK BL 0.0 AND RBL 9.0 CRACKED.  REPAIRED IAW DC9 SRM 53-21-0.
